Acneiform rash

Acneiform rash

C026/3335 Rights Managed

Request low-res file

530 pixels on longest edge, unwatermarked

Request/Download high-res file

Uncompressed file size: 50.1MB

Downloadable file size: 12.5MB

Price image Pricing

Please login to use the price calculator


Credit: DR P. MARAZZI/SCIENCE PHOTO LIBRARY

Caption: Acneiform rash. Close-up of an acneiform rash on the chest of a 13-year-old male patient caused by steroids used to treat Crohn's disease. Crohn's disease causes inflammation, thickening, and ulceration of the intestinal tract. It often occurs in the ileum of the small intestine and in the colon (large intestine). Its cause is unknown and there is no cure. Symptoms include abdominal pain, diarrhoea and the malabsorption of food, leading to weight loss. Treatment normally involves controlling the symptoms and maintaining remission where possible, using anti-inflammatory drugs and immunosuppressants. Surgical removal of inflamed regions of the intestine is sometimes also required.

Release details: Model release not required. Property release not required.

Keywords: 13, 13-year-old, 13-years-old, abnormal, acneiform, adolescent, adverse effect, boy, caucasian, child, close-up, condition, crohn'ss disease, cutaneous, dermal, dermatological, dermatology, dermatosis, detail, disease, diseased, disorder, drug, drugs, effects, gastroenterological, gastroenterology, human body, ibd, inflammatory bowel disease, male, man, medical, medicine, patient, people, person, rash, reaction, side effect, side-effect, skin, steroid, steroids, teenage, teenager, treatment, unhealthy, white, young, youth

Licence fees: A licence fee will be charged for any media (low or high resolution) used in your project.